# SDR TRBA2007046

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 16,674 hours, 18,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 0479
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EXIT EMERGENCY LIGHT INOPERATIVE WITH BATTERY OFF.  REMOVED AND REPLACED POWER SUPPLY 63WL IAW JIC #33-51-71.  OP CK OK.
